sculptra and serostim
Jul 27, 2009
I recently had sculprta done and am happy with the results. I am also using serostim. Does serostim use affect collagen formation and shorten effects from sculptra?
Response from Dr. Pierone
Hello, and thanks for posting.
I am not aware of any evidence that Serostim would have a negative effect on a previous Sculptra treatment.
Serostim can cause a loss of peripheral and central fat in some people, but typically does not have a big impact on facial fat.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Genital Rubbing Sign Of HIV AIDS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Pain In Penis After Getting Scratched Worried I Have HIV
- Painful Urination After Sucking Penis Worried I Have HIV
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Thrush After Giving A Bj Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.